# SDR 04FDEA02501

- Difficulty date: August 18, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: AGA7134
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFTER FLOOR PANEL NR 187DF REMOVAL FOR ACCESS, CORROSION   FOUND AT STA 1964 BETWEEN LONGERON 47L AND 48L.  AFT CARGO, STA 1964 BETWEEN LONGERON 47L AND 48L SHEAR TIE CLIP.  REMOVED AND REPLACED PER SRM 51-31-01 VOLUME II.
